# SDR UIEA2016051700325

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,378 hours, 22,988 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV STATUS MSG DISPLAY.  COMPLIED WITH FIM 36-10 TREE 832 BITE CHECK.  PNEUMATIC CONTROLLER NO FAULT CLEARED HPSOV & STATUS MSG USING AUTO ERASE FUNCTION SYS CHECK OK AT THIS TIME.
